Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On asymptotic distributions of arithmetical functions


Author: I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 39 (1936), 315-330
MSC: Primary 11N37
DOI: https://doi.org/10.1090/S0002-9947-1936-1501849-X
MathSciNet review: 1501849
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Vorlesungen über Fouriersche Integrale, Leipzig, 1932.
  • [2] S. Bochner and B. Jessen, Distribution functions and positive-definite functions, Annals of Mathematics, (2), vol. 35 (1934), pp. 252-257. MR 1503160
  • [3] H. Davenport, Über numeri abundantes, Sitzungsberichte der Preussischen Akademie, Physikalisch-Mathematische Klasse, 1933, pp. 830-837.
  • [4] W. Feller und E. Tornier, Mengentheoretische Untersuchungen von Eigenschaften der Zahlenreihe, Mathematische Annalen, vol. 107 (1932), pp. 188-232.
  • [5] T. H. Gronwall, Some asymptotic expressions in the theory of numbers, these Transactions, vol. 14 (1913), pp. 113-122. MR 1500940
  • [8] B. Jessen and A. Wintner, Distribution functions and the Riemann zeta function, these Transactions, vol. 38 (1935), pp. 48-88. MR 1501802
  • [7] P. Lévy, Calcul des Probabilités, Paris, 1925.
  • [8] I. J. Schoenberg, Über die asymptotische Verteilung reeller Zahlen $ \bmod 1$, Mathematische Zeitschrift, vol. 28 (1928), pp. 171-200.
  • [9] I. J. Schoenberg, Über total monotone Folgen mit stetiger Belegungsfunktion, vol. 30 (1929), pp. 761-767.
  • [10] H. Weyl, Über die Gleichverteilung von Zahlen $ \bmod 1$, Mathematische Annalen, vol. 77 (1916), pp. 313-352. MR 1511862

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11N37

Retrieve articles in all journals with MSC: 11N37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501849-X
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society